MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-1509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Discomfort (2330); Osteolysis (2377); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2022-01601 the product associated with the reported event is within the scope of recall k111400; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01601.The reason for the revision reported was likely the result of tibial loosening.Additional reasons for the reported revision may be prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 57 months after a right total knee replacement procedure, the patient has experienced prosthesis wear, scar tissue, failure of implant, swelling/edema, discomfort, osteolysis and pain.No further issues or complications were reported.Right knee femur, tibia and poly components were removed and revised to a competitor¿s devices.Postoperative diagnosis: aseptic loosening of right total knee arthroplasty secondary to premature polyethylene failure.Revision of femoral and tibial components to a competitor¿s devices.The patient presented with pain and swelling.X-ray demonstrated that the polyethylene height in her knee had decreased by almost 50%, extensive bone reabsorption and osteolysis with the anterior tibia below the tibial baseplate.Mri showed advanced progressive radiolucency around the tibial component suggestive of aseptic loosening and significant osteolysis within the medial femoral condyle.There were several flakes of polyethylene in the knee.The patellar component was in good condition with no loosening.New devices were trialed and implanted.A compressive knee dressing and knee immobilizer were applied.The patient was transported to the recovery room.There is no other patient demographic or medical history available.There are no photos or other images of the device provided.The devices will not be returned as they were saved for patient.No exactech instruments were used.No further information available.

Brand Name
LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21129921
Report Number1038671-2025-00199
Device Sequence Number6806744
Product Code JWH
UDI-Device Identifier10885862144331
UDI-Public10885862144331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2019
Device Catalogue Number02-012-47-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date01/10/2025
Date Device Manufactured06/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale